# SDR UPS06246026

- Difficulty date: January 8, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK AND SI LIGHT SURFACE CORROSION ON AFT OF 870 B/H RT ON OB STIFFENER 20 INCHES UP FROM BOTTOM EDGE B/H CORROSION REMOVED IAW SRM 51-10-6 AND FOUND TO BE OUTSIDE LIMITS SRM 5 3-10-1. REPAIR CARRIED OUT IAW SRM 51-40-4.
